# SDR DALA2025012800665

- Difficulty date: January 25, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 101,138 hours, 46,860 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION GOUGES WERE FOUND AT HOLE (UPPER/OUTBOARD) APPROX AT 12 O'CLOCK POSITION, AT HOLE ( LOWER/OUTBOARD) APPROX AT 11 O CLOCK POSITION AT LOWER HINGE FITTING ON STA 1640 AND S-14R AND AT HOLE (LOWER/OUTBOARD) APPROX AT 11 O CLOCK POSITION AT FUSELAGE FRAME ON STA 1640 AND S-14R. CORRECTIVE ACTION: SUMMARY OF NRC 0273: HOLE (UPPER/OUTBOARD) AND HOLE (LOWER/ OUTBOARD) ON FUSELAGE FRAME ON STA 1640 AND S-14R WERE DRILLED TO SECOND OVER SIZE (0.277") PER TASK CARD 5311-01218-01B JOB #039-0001, STEP 13. AND ET) HFEC OPEN HOLE INSPECTION WAS ACCOMPLISHED ON DRILLED HOLES, NO CRACKS AND NO DAMAGE WERE FOUND PER B757 NDT MANUAL PART 6, 51-00-16. (0779401)
